# SDR QXEA200600889

- Difficulty date: March 16, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,734 hours, 12,209 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT NACELLE DIAPHRAGM ON UPPER OUTBOARD SIDE AT APPROX STA XN197.0 CRACKED.  MAINTENANCE REPAIRED IAW RD 8/4-54-155.
